# SDR DALA2016090706437

- Difficulty date: September 6, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 63,580 hours, 46,313 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Broken
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR RII: BROKEN EMERGENCY EXIT PRESSURE BULKHEAD DOOR ARM SPRING.  SPRING PN 4951062-1 WAS REPLACED IAW AMM 53-53-02 AND WAS VERIFIED WITH IPC 52-10-02.
